# SDR CAL950432

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunction
- Location: Rt System
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR 0124 - LAX - WHEN THE RIGHT AUTOPILOT WAS ENGAGED AT 1000 FEET ON DEPARTURE FROM SNA, THE NOSE PITCHED UP AND AIRCRAFT APPROACHED STALL.  THE RIGHT AUTOPILOT WAS DISCONNECTED.  THE FLAPS WOULD NOT MOVE FROM 20 DEGREE SETTING.  THE AIRCRAFT WAS DIVERTED TO LAX WHERE IT LANDED WITHOUT INCIDENT.  THE FLAPS AND SLATS WERE INSPECTED AND NO DEFECTS WERE FOUND.  A BITE TEST WAS CONDUCTED WITH NO FAULTS FOUND.  THE FLAPS WERE CYCLED AND OPERATION CHECKED NORMAL.  MAINTENANCE WAS UNABLE TO FIND ANY DISCREPANCIES.  THE FLIGHT DATA RECORDER WAS REMOVED FOR READOUT.  (M)
